MathSciNet Relay Station
MathSciNet bibliographic data
MR208448 (34 #8258) 49.00
Smith, Julius Differentiability properties of solutions to higher order double integral variational problems. Trans. Amer. Math. Soc. 116 1965 108–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement